[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] RE: Antibiotic "Tequin"

> Has anyone had any experiences with the antibiotic "Tequin".

I'm on it right now for chronic sinusitus (The sinusitus laughed at Cipro).
My sugars have been slightly higher, on average about 20-40 points above
normal, but I've also had some real nasty spontaneous lows in the 40's. My
PCP blames my illness for my sllightly wonky sugars. Tequin may elevate or
lower sugars according to my doctors and the PDR, but then again, so can an
infection. The Tequin itself makes me nauseated constantly, but I can
breathe. I can live with being green for another couple days if my face
won't hurt and I can breathe;)

Type Weird IDDM w/ 0.7 C-Peptide
Pumping Since February 7, 2000
Last A1C- 4.8
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml